MathSciNet Relay Station
MathSciNet bibliographic data
MR2115084 16G10 (14M15 16G20)
Geiss, Christof; Schröer, Jan Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005), no. 5, 1953–1962 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement